Difference schemes of a high-order of accuracy for degenerate systems of differential equations on nonuniform grids
Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 410-415
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_3_a18,
author = {V. L. Makarov and Yu. Yu. Khamraev},
title = {Difference schemes of a high-order of accuracy for degenerate systems of differential equations on nonuniform grids},
journal = {Differencialʹnye uravneni\^a},
pages = {410--415},
year = {1997},
volume = {33},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_3_a18/}
}
TY - JOUR AU - V. L. Makarov AU - Yu. Yu. Khamraev TI - Difference schemes of a high-order of accuracy for degenerate systems of differential equations on nonuniform grids JO - Differencialʹnye uravneniâ PY - 1997 SP - 410 EP - 415 VL - 33 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_3_a18/ LA - ru ID - DE_1997_33_3_a18 ER -
%0 Journal Article %A V. L. Makarov %A Yu. Yu. Khamraev %T Difference schemes of a high-order of accuracy for degenerate systems of differential equations on nonuniform grids %J Differencialʹnye uravneniâ %D 1997 %P 410-415 %V 33 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1997_33_3_a18/ %G ru %F DE_1997_33_3_a18
V. L. Makarov; Yu. Yu. Khamraev. Difference schemes of a high-order of accuracy for degenerate systems of differential equations on nonuniform grids. Differencialʹnye uravneniâ, Tome 33 (1997) no. 3, pp. 410-415. http://geodesic.mathdoc.fr/item/DE_1997_33_3_a18/